Mathematical Analysis
Supremum over inverse image of functions in the Bloch space
Comptes Rendus. Mathématique, Volume 344 (2007) no. 5, pp. 291-294.

We will prove that for certain classes of functions f in the α-Bloch space Bα such that f(0)=0, the Bα norm is obtained taking supremum over f−1(Σε), where Σε={z:|argz|<ε}.

Nous démontrerons que pour certaines classes de fonctions f dans l'espace α-Bloch Bα et telles que f(0)=0, la norme Bα s'obtient comme la borne supérieure sur f−1(Σε), où Σε={z:|argz|<ε}.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.01.013
Ramos Fernández, Julio C. 1

1 Departamento de Matemática, Universidad de Oriente, 6101 Cumaná, Edo. Sucre, Venezuela
@article{CRMATH_2007__344_5_291_0,
     author = {Ramos Fern\'andez, Julio C.},
     title = {Supremum over inverse image of functions in the {Bloch} space},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {291--294},
     publisher = {Elsevier},
     volume = {344},
     number = {5},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.013},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.01.013/}
}
TY  - JOUR
AU  - Ramos Fernández, Julio C.
TI  - Supremum over inverse image of functions in the Bloch space
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 291
EP  - 294
VL  - 344
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.01.013/
DO  - 10.1016/j.crma.2007.01.013
LA  - en
ID  - CRMATH_2007__344_5_291_0
ER  - 
%0 Journal Article
%A Ramos Fernández, Julio C.
%T Supremum over inverse image of functions in the Bloch space
%J Comptes Rendus. Mathématique
%D 2007
%P 291-294
%V 344
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.01.013/
%R 10.1016/j.crma.2007.01.013
%G en
%F CRMATH_2007__344_5_291_0
Ramos Fernández, Julio C. Supremum over inverse image of functions in the Bloch space. Comptes Rendus. Mathématique, Volume 344 (2007) no. 5, pp. 291-294. doi : 10.1016/j.crma.2007.01.013. http://www.numdam.org/articles/10.1016/j.crma.2007.01.013/

[1] R. Castillo, J. Ramos Fernández, On the angular distribution of mass by Besov functions, B. Belg. Math. Soc. Sim.-St., in press

[2] Duren, P. Univalent Functions, Springer-Verlag, New York, 1983

[3] Marshall, D.; Smith, W. The angular distribution of mass by Bergman functions, Rev. Mat. Iberoamericana, Volume 15 (1999), pp. 93-116

[4] Pérez-González, F.; Ramos Fernández, J. On dominating sets for Bergman spaces, Bergman Spaces and Related Topics in Complex Analysis, Contemp. Math., vol. 404, Amer. Math. Soc., Providence, RI, 2006, pp. 175-185

[5] Pommerenke, C. Boundary Behavior of Conformal Maps, Springer-Verlag, 1992

Cited by Sources: